# SDR AALA20090818BNA01

- Difficulty date: August 18, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 54,315 hours, 27,707 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Regulator Valve
- Part number: 39244421
- Condition: Inoperative
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - INFLIGHT DCA-DFW.  ICE PROTECT PRESSURE ABNORMAL LIGHT ILLUMINATED.  EMERGENCY DECLARED, LANDED BNI WITHOUT INCIDENT.  REPLACED PRESSURE REGULATING VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
